# SDR HEEA955329

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107200
- Condition: Defective
- Location: Cockpit Adf
- Component: KR87
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY IS BAD. FOUND SEGMENTS TO BE MISSING IN DISPLAY.  REPLACED DISPLAY.  REPAIRED PROBLEM.  LOWER DOT ON COLON IS BRIGHT AND IS CONSTANTLY LIT.  REPLACED INTEGRATED CIRCUIT I507.  REPAIRED PROBLEM.  BENCH CHECK GOOD.
